# SDR AALA20170330005

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CARGO RIGHT TRANSITION ZEE CHANNEL CORRODED BETWEEN FUSELAGE STATIONS 767 AND 787.   REMOVED AND REPLACED SHIELD IAW AARD 51-00-05-1 AND SRM 53-60-15-01-1.
